Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for rash on legs

my husband developed a rash on his legs after wearing heavy elastic stockings for his diabetes...after removing the stockings for several days the rash got worse and now has moved to other parts of his body...went to the doctor who gave him prednisone but it keeps moving and isn't getting any better what should we do.
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi.
I've gone through your query and I can understand your anxiety.

Diabetes patients are more prone for skin infections or diabetic dermopathy . It might be in the form of hot, swollen painful skin or an itchy rash and tiny blisters with or without discharge or dry scaly skin.

is a lesions or shin spots are harmless. They usually do not require any treatment and tend to go away after a few years, particularly following improved blood glucose control.

I advice you to
- Have topical steroid medication (hydrocortisone) application.
- Have good diabetic control to preventing skin problems.
-Take required nutrition, exercises and diabetic control medications .
- maintain proper skin care.

Hope I have answered your query. Let me know if I can assist you further. Take care.

Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prednisone


Suggest treatment for rash on legs

Hi. I ve gone through your query and I can understand your anxiety. Diabetes patients are more prone for skin infections or diabetic dermopathy . It might be in the form of hot, swollen painful skin or an itchy rash and tiny blisters with or without discharge or dry scaly skin. is a lesions or shin spots are harmless. They usually do not require any treatment and tend to go away after a few years, particularly following improved blood glucose control. I advice you to - Have topical steroid medication (hydrocortisone) application. - Have good diabetic control to preventing skin problems. -Take required nutrition, exercises and diabetic control medications . - maintain proper skin care. Hope I have answered your query. Let me know if I can assist you further. Take care. Regards, Dr. Yogapriya V, General and family physician.